Select language: En
0
2013
Impact Factor

    S. Korolev

    Russia, Nizhny Novgorod, 603950, Gagarin av., 23
    Nizhny Novgorod State University

    Publications:

    Korolev S. A., Morozov A. D.
    Abstract
    In this paper we consider time-periodic perturbations of self-oscillating pendulum equation which arises from analysis of one system with two degrees of freedom. We derive averaged systems which describe the behavior of solutions of original equation in resonant areas and we find existence condition of Poincare homoclinic structure. In the case when autonomous equation has 5 limit cycles in oscillating region we give results of numerical computation. Under variation of perturbation frequency we investigate bifurcations of phase portraits of Poincare map.
    Keywords: pendulum equation, limit cycles, resonances
    Citation: Korolev S. A., Morozov A. D.,  On periodic perturbations of self-oscillating pendulum equations, Rus. J. Nonlin. Dyn., 2010, Vol. 6, No. 1, pp.  79-89
    DOI:10.20537/nd1001006

    Back to the list